# SDR AALA202105209001

- Difficulty date: May 19, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N980NN
- Make and model: Boeing 737823
- Aircraft serial: 31229
- Aircraft time: 16,263 hours, 6,766 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Angle
- Condition: Missing
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD GALLEY GIRT BAR CLIP MISSING. INSTALLED R1 CABIN DOOR SLIDE GIRT BAR CLIP PER AMM 51-40-02.
